# SDR ASAA2025011355646

- Difficulty date: January 13, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 56,288 hours, 16,721 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55047
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN AT STA 951 FLOOR BEAM UPPER SURFACE HAS CORROSION. GROUNDED - YES. REMOVED DAMAGE IAW B737-800 SRM 51-10-02, FOUND TO BE OUT OF LIMITS I.A.W. B737-800 SRM 53-70-51-1A-1 ORIGINAL THICKNESS .180, MAT REMAINING .142 IAW B737-800 SRM 53-70-51-01-1, FABRICATED REPAIR STRAP IAW B737-800 SRM 53-70-51-2R-8, ALODINED AREA & STRAP I.A.W. B737-800 SRM 51-20-01, PRIMED AREA & STRAP PER SOPM 20-41-02, FILLED BLENDED AREA I.A.W. B737-800 SRM 51-70-01-2R-0 INSTALLED REPAIR STRAP I.A.W. B737-800 SRM 53-70-51-2R-8 FIG 203 AND SRM 51-40-02.
